# SDR AALA202212074483

- Difficulty date: December 6, 2022
- Submitted: December 7, 2022
- Operation: Air carrier
- Aircraft: N877BF
- Make and model: Boeing 787-8
- Aircraft serial: 65997
- Aircraft time: 619 hours, 122 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Off Track
- Location: Lavatory
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY 1F-1L DOOR DIFFICULT TO OPEN AND CLOSE. INSTALLED DOOR ONTO TRACK. DOOR OPERATES NORMAL PER AMM 52-50-10.
